# SDR ASAA2012103093215

- Difficulty date: October 30, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 23,179 hours, 7,225 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Indicator
- Part number: 5906067
- Condition: Activated
- Location: Nr 1 Idg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG IDG DPI EXTENDED.  VERIFIED NR 1 ENG IDG DPI EXTENDED THIRD EXTENSION DECAL REFLECTS THE SAME.  R & R FILTERS AND OIL, CHECKED GOOD IAW FIM TASK 24-11-803 LEAK CHECKED GOOD IAW AMM 24-11-00-700-802.
